I am taking Janssen 10Mm three times daily. Twice it is accompanied by a Pfizer drug, PGN 150. I suffer from Firbomyalgia and Aracnoiditis. I am a sufferer of constant, severe pain from the waist down as a result of nerve damage and bone degeneration. I recently stated taking only OxyContin plus the new addition of Janssen 10Mm and the Nerve Pills. Can I just stop taking them? O don't want to stop taking the Contin because it works most of the time. This other stuff keeps me nausiated all day. What should I do? ANy Ideas? Help me! Beschwar!gmail.com Thank you
You don't have to anything you don't want to take.Docters advise you and prescribe them to you if you choose to take them,just tell your docter your not gonna take that med or meds so you both are on the same page.What he/she prescribes to you is what they best fells fits your illness though.
To be honest i have never heard of any of those meds, and i thought i knew them all, but the oxycontin, don't just stop taking it, serious withdrawals. if u really want to stop it, wean off, or use soboxin if i spelled that right.. do talk to your dr, don't just quit anything, at least do some research.
Well if you arent going to be taking the meds, why do you even bother talking to your docter in the first place?! Ether take the damn medication, or dont waste the docters time with silly little childish bullshit like this! take what your docter gives you, or dont even fuck with any of it! theres many other peaple out here that NEED medical attention! So if you are just going to fuck with your docters time like that! You might as well not even go and see him! Let someone else that appreciates the docter see him! insepet for taking him for granted!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are headaches seizures, mood swings, side effects of Lupron, how long will they last once stop meds?
Posted 16 Feb 2011 • 2 answers
Posted 13 Aug 2011 • 3 answers
Also a sufferer of high anxiety,av tried citalapram in the past but gave me severe runs,doc as gave?
Posted 28 Oct 2011 • 1 answer
Posted 9 Jan 2015 • 2 answers
Posted 19 days ago • 2 answers